Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Sunburn on my collarbones and lower neck, feels painful and hot

hi i have been battling hives & now i have what looks & feels like a sunburn on my collarbones & lower neck it is very hot to the touch & quite painful
Asked On : Fri, 16 Mar 2012
Answers:  1 Views:  106
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Welcome to Healthcare Magic Forum 

You seem to have developed sun burns due to excessive sun exposure.
You need to apply a topical steroid containing mometasone cream over the affected area atleast twice a day over the affected area inorder to decrease the inflammation.
And take some oral antihistamines  once a day.
You should use a sunscreen (spf>26) everytime before you go out in the sun in future.
Regarding a sunscreen, it is important that you should apply adequate amount of sunscreen over all the exposed areas before going out in the sun.

It should atleast be applied 30 minutes before any kind of sun exposure and it should be reapplied every 3-4 hours in you stay out in the sun.

Hope it helps 

Dr Geetika Paul 

MD ( Dermatology)
Answered: Tue, 19 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor